# SDR T7KR2017032400001

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: General aviation
- Filed by: Tropic Aviation Services Inc, repair station T7KR187Y
- Make and model: Cessna 172S
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: A13081
- Condition: Loose
- Location: Magn
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MAGNETO FRESHLY OVERHAULED. POINT ARM CONTACT MOVING.  CAUSED MISFIRING OF ENGINE. REPLACED THE POINTS.  THIS PART HAS LESS THAN ONE HOUR TT SNEW.
